# SDR AALA202204187795

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737
- Aircraft serial: 33487
- Aircraft time: 25,872 hours, 10,830 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY RIGHT SIDE DOOR STUCK. DIFFICULT TO OPEN. TIGHTENED LOWER TRIM EDGE SCREWS PER CMM 25-40-64.
